| Model Number |
2112342 |
| Medical Device Problem Codes |
Material Discolored (1170); Reflux within Device (1522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: "tpn bags that should have remained clear were cloudy which led us to believe that there may be backflow of lipids." no patient involvement.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.The manufacturer evaluated their production processes and no deviation was found.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.